# SDR CALA2022093002576

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777
- Aircraft serial: 30226
- Aircraft time: 79,183 hours, 9,308 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Part number: NA
- Condition: None
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG STATIC DISCHARGE  /LIGHTNING STRIKE AT  NOSE DURING FLIGH T. FOUND BURNED MARKS ON RADOME UPDATING PICTURES. PERFORMED LIGHTING INSPECTION PHASE 1A AND 1B, FOUND SMALL BURN MARKS ON RADOME, NO OTHER AREAS OF DAMAGE NOTED. OPENED RADOME FOUND NO DAMAGE TO INSIDE OF RADOME, ALSO PERFORMED NDI TAP TEST AROUND BURN MARKS AND HEARD NO DELAMINATION. PERFORMED PHASE 2 INSPECTION OF LIGHTNING STRIKE DAMAGE. NO ADDITIONAL DAMAGE FOUND. UNABLE TO COMPLETE STEPS F11-F15 FOR FLIGHT CONTROL TESTS DUE TO CONFLICTING WORKLOAD. ADD EMP:U381110 COMPLETED REMAINDER OF LIGHTNING STRIKE INSPECTION 05-51-19 STEPS F11 THROUGH F16, ALL TESTS PASSED.
